# SDR UALA2011093005307

- Difficulty date: September 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,104 hours, 10,287 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 65B01512377
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAK INSIDE NR 1 ENGINE PYLON.  FOUND PIN HOLE AT TUBE ASSY RETURN SYS 1.  REPLACED NEW TUBE ASSY & PER MM  PRESSURE CHECKED. NO LEAK FOUND, FLIGHT CONTROL SURFACE OPERATION CHECKED NORMAL.
